Artigos (11) Publicacións nas que participase algún/ha investigador/a


  1. As TIC no ensino secundário na matemática em portugal: a perspectiva dos professores

    RELIME. Revista latinoamericana de investigación en matemática educativa, Vol. 14, Núm. 1, pp. 95-119

  2. De Rham cohomology of diffeological spaces and foliations

    Indagationes Mathematicae, Vol. 21, Núm. 3-4, pp. 212-220

  3. Equilibrium price formation in markets with differentially informed agents

    Economic Theory, Vol. 48, Núm. 1, pp. 205-218

  4. Existence and multiplicity of solutions for a periodic Hill's equation with parametric dependence and singularities

    Abstract and Applied Analysis, Vol. 2011

  5. Existence of infinitely many solutions for second-order singular initial value problems with an application to nonlinear massive gravity

    Nonlinear Analysis: Real World Applications, Vol. 12, Núm. 5, pp. 2596-2606

  6. Existence of solutions for elliptic systems with nonlocal terms in one dimension

    Boundary Value Problems, Vol. 2011

  7. Generalized marginal rate of substitution in multiconstraint consumer’s problems and their reciprocal expenditure problems

    SERIEs : Journal of the Spanish Economic Association, Vol. 2, Núm. 3, pp. 401-421

  8. On a class of singular Sturm-Liouville periodic boundary value problems

    Nonlinear Analysis: Real World Applications, Vol. 12, Núm. 4, pp. 2378-2384

  9. On the existence of a compact generator on the derived category of a noetherian formal scheme

    Applied Categorical Structures, Vol. 19, Núm. 6, pp. 865-877

  10. Projections of weak braided Hopf algebras

    Science China Mathematics, Vol. 54, Núm. 5, pp. 877-906

  11. The miyashita-ulbrich action for weak hopf Algebras

    Communications in Algebra, Vol. 39, Núm. 5, pp. 1826-1871